# SDR CALA2016011500054

- Difficulty date: January 15, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 83,279 hours, 20,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG APU INLET DOOR AFT SUPPORT AT STATION 1825, BETWEEN STRINGER 3R - 6R.  CUT OUT DAMAGED INNER STRAP, FABRICATED REPAIR PIECES, TREATED, PRIMED & INSTALLED IAW SRM 53-80-15 REPAIR 1 & ECRA 5380 -01117.
